# SDR ASOA2015060413025

- Difficulty date: May 24, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON STR 26R BETWEEN FS 349 & FS 364 IS CORRODED BEYONG LIMITS.  REMOVED INTERCOSTAL IAW SRM 51-42-06.  INSTALLED NEW INTERCOSTAL, PN:601R31049-120 IAW SRM 51-42-06 AND 51-42-21.
